# SDR REXA2022111102514

- Difficulty date: October 12, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 33,865 hours, 23,570 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Coaming
- Part number: CN6242061205
- Condition: Gouged
- Location: Lt Transcowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LOWER TRANSCOWL DOOR LATCH COAMING GOUGED	REPLACED L/H LOWER TRANSCOWL DOOR LATCH COAMING PN CN624-2061-205 IAW CRJ 900 SRM 51-21-05-001-003-A01 AND BOMBARDIER REO 670-54-21-1207 REV A DATE 2015-08-27
